| Model Number |
9438-05 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that the display device showed a transmitter failed error on (b)(6) 2018.The complaint device was returned for evaluation.The device was visually inspected and no defect was found.Voltage testing was performed and resulted in 0 voltage.There was no data log available to confirm the reported event of a failed transmitter error.The complaint confirmation was unable to be determined.A probable cause could not be determined.No additional patient or event information is available.